International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 123-126
Joins of Euclidean orbital topologies
St. John Fisher College, 3690 East Avenue, Rochester 14618, NY, USA
Received 20 March 1995; Revised 25 August 1995
Copyright © 1997 Ellen Clay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned with joins of orbital topologies especially on the orbit of the
reals with the usual topology.